# SDR CA100622020

- Difficulty date: June 22, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Bell 407
- System (JASC): 6720 · Tail Rotor Control System
- Part: Yoke
- Part number: 406012102109
- Condition: Mismanufactured
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR YOKE PN 406-012-102-109, SN HBFS821, HAS BEEN MFG INCORRECTLY.  THE AREA WHERE THE FLAPPING STOP CONTACTS THE YOKE SHOULD BE MACHINED FLAT.  THE YOKE IN QUESTION HAS TOO MUCH MATERIAL REMOVED, CAUSING A RIDGE TO BE FORMED AND RESULTS IN THE FLAPPING STOP NOT MAKING FULL CONTACT WITH THE YOKE.  IN ADDITION TO THIS, THE YOKE IS BELOW MINIMUM THICKNESS DUE TO IMPROPER MACHINING.  MFG HAS BEEN NOTIFIED AND THE PART HAS BEEN RETURNED FOR WARRANTY.
